# SDR DHL2003604506

- Difficulty date: April 28, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E INNER PART FORMER CRACKED 1.000 INCH, XFS 316.500.  STOP DRILLED CRACK AND FABRICATED DOUBLER ANGLE (2024-T3 AL0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER ANGLE IAW SRM 51-1-8B.  INSTALLED DOUBLER ANGLE ON RT WING CTR L/E FORMER (XFS 316.500) IAW SRM 57-2-0 PG 9-10, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
